Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Scabs in nose, painful to touch. Taken antibiotics. Concerned

I have had scabs in my nose for about six days. Then could see what looked like a pimple under skin on each side of nose. Painful to touch. Not getting any better but worse. Been using a topical antibiotic . Can see that what I thought was pimples are larger and reddening of the nose. Yesterday woke up with crusty eyes also. Feel very fatigued, bad headache, burning sensation in nose. Get very flushed and very sick to my stomach. No previous problems like this ever. Concerned it may be staph or cellulitis.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi thanks for using HCM. I appreciate your explaination.

As you told those are like pimple which got infected by repeated handling and now infection is spreading to eyes also. It may turn to cellulitis if not treated. So as a precaution use nasal saline drops to remove all crust and start with Tab.Sinarest Three times a day. Start with systemic antibiotic. Dont handel your nose again. Use Ciplox eye drops if you get any irritation or redness to eyes. Use plenty of fluids. Hope I answered your queries.

Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor